# SDR 20010124CW006

- Difficulty date: January 24, 2001
- Submitted: January 24, 2001
- Operation: General aviation
- Aircraft: N4166R
- Make and model: Piper PA-34-200T
- Aircraft serial: 3449185
- Engine: Cont TSIO360RB
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: M750272
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 AND NR6 CYLINDER IGNITION LEADS ON BOTTOM PLUGS SHORTED OUT, BEHIND IGNITION LEAD SPRING ASSEMBLY.
